Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorMarshall, Donald E.
dc.date.accessioned2005-11-18T18:43:27Z
dc.date.available2005-11-18T18:43:27Z
dc.date.issued1993
dc.identifier.citationBurdzy, K. & D. Marshall. (1993). Non-polar points for reflected Brownian motion. Annales de l'Institut de Henri Poincaré, 29, 199-228.en
dc.identifier.urihttp://hdl.handle.net/1773/2173
dc.description.abstractOur main results are (i) a new construction of reflected Brownian motion X in a half-plane with non-smooth angle of oblique reflection and (ii) a theorem on existence of some "exceptional" points on the paths of the standard two-dimensional Brownian motion. The link between these two seemingly disparate results will be formed by some theorems related to the following question (iii) Which points are hit by the reflected Brownian motion X with positive probability?en
dc.description.sponsorshipResearch supported in part by NSF grants DMS-8901255 and DMS-9002852.en
dc.format.extent281419 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherElsevieren
dc.subjectBrownian motionen
dc.titleNon-polar points for reflected Brownian motionen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record